# SDR DALA1246300685

- Difficulty date: August 12, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 60,057 hours, 24,539 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 685 EXPERIENCED A CHEMICAL SMELL COMING FROM THE GASPERVENT FORWARD GALLEY RIGHT SIDE.  NO DEVIATION FROM NORMAL OPERATING PROCEDURES.  MAINTENANCE DETERMINED THE CAUSE TO BE THE LEFT CEILING LIGHTING TRANSFORMER.  REMOVED AND REPLACED THE LIGHTING TRANSFORMER AND NO FAULTS NOTED.  OPS CHECKED GOOD.
